# SDR SIMA20171031002

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 410 hours, 276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007007
- Part serial: 2017040803
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT OF 24000 FEET F/A REPORTED A STRONG SMELL IN THE CABIN AS WELL AS PAX'S, STARTED TO RETURN TO DFW, SMELL AND BURNING SENSATION IN EYES AND THROAT. O2 MASK ON. TRANSFERRED TO NRWC 059-DFW-00050.  REMOVED AND REPLACED R/H ACM IAW EMB 175 AMM 21-51-05 AND REMOVED AND REPLACED R/H DUAL HEAT EXCHANGER IAW EMB 175 AMM 21-51-04. C/W  ADJUSTMENT AND TEST OF LH ACM.IAW EMB MM CH  21-51-05.ALL CHECKS W/I LIMITS . NO DEFECTS AT THIS TIME. ACCOMPLISHED DUEL HEAT EXCHANGER ADJUSTMENT/TEST IAW EMB 175 AMM 21-51-04 OPS CHECK NORMAL LEAK AND OPS CHECKS GOOD. REMOVED AND REPLACED R/H DUAL HEAT EXCHANGER IAW EMB 175 AMM 21-51-04. ACCOMPLISHED RH DUEL HEAT EXCHANGER LEAK CHECK IAW EMB 175 AMM 21-51-00 NO LEAKS NOTED.
